Jump to content

mom4cem

Members
  • Content Count

    1,070
  • Joined

  • Last visited

Community Reputation

0 Neutral

About mom4cem

  • Rank
    Advanced Member

Contact Methods

  • Website URL
    http://
  • ICQ
    0

Profile Information

  • Location
    NY
  1. I'm from Wantagh originally...been up in Albany for a year now. I have a good GP, but no POTS specialist. You?

  2. Hi, I'm in Nassau County.just over the NYC line. I see you are up in Albany. Have a good Dr. up there?

  3. Hi there,

    Where in New York are you from?

  4. I wore a holter recently and had these episodes while wearing it. Though my heartrate went up there was no significant tachy or arrhythmia so I'm guessing it's some kind of dysautonomic episode. I've had these episodes on and off for a while.
  5. Hi, I took the same drug one time and had such episodes of tachycardia that I felt it had to be from that since it happened like 2hrs of taking it. Then I took it again and it was the same. It took me a while to get over it. Felt like it sent my system into overdrive for a while. Feel better.
  6. Made me cry. Been feeling bad these past few days. It really was nice to read.
  7. I have a rx for bystolic also. I take atenelol 12.5 in a.m. and 12.5 p.m.. I'm waiting to hear from my dr. exactly how to take it before I switch
  8. I have the newer GABA and have been taking it sporadically. That's probably why I've not noticed much of a difference except that it does help with my sleep. I have to start taking it regularly.,
  9. I have trouble with the overstimulation after exercise also. I take longer to recover and sometimes it just stays high for an hour or so after stopping the exercise or even better, the rate starts to climb higher after stopping. I'll have to try a bit of my klonopin b/4 hand and see how that goes.
  10. Everyone is different. I thinks some of the major concerns would be if one was taking it for high b/p, heart problems or with a history of heart disease that the heart may not be able to take the sudden withdrawal and the sudden burden of not having the BB help. For most others though who take it for palpitations, fast but normal heart rate I think the concerns is rebound tachycardia but with only 2 months I don't think that would be a big change though. Just my opinion and from what I have heard from my Dr. They told me if you are on it for years they advise to gradually wean off to let your
×
×
  • Create New...